# SDR CA100730004

- Difficulty date: July 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,500 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Diffuser
- Part number: 17009961403
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 90MINUTES INTO THE FLIGHT THE CREW REPORTED A SUSPECTED FUEL LEAK AND DIVERTED.  THE ACFT WAS APPROX 1500KG OVERWEIGHT AT LANDING.  REPLACED RT WING DIFFUSER IAW AMM 20-10-13-04.  REPLACED LT WING FLOAT VENT VALVE IAW AMM28-12-05.  DIFFUSER PN 170-09961-403, VENDOR: S4956, FLOAT VENT VALVE PN 2930015-102, VEND CODE: 9B248.
